# SDR U2RA2018042301

- Difficulty date: February 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 70,217 hours, 24,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL #121AF HAS A PUNCTURE 1 X 1.2 INCHES.   REPAIRED THE FLOOR PANEL IAW SRM 51-70-13-06-0, GENERAL FIGURE 1, DETAIL I, TABLE I.
